# SDR DALA13033009258

- Difficulty date: June 28, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N958DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53528
- Aircraft time: 43,044 hours, 22,334 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER, LT SIDE RAM AIR INLET ACCESS PANEL INNER DOUBLER CRACKED AT LOWER AFT CORNER.  REMOVED INNER DOUBLER AND CRACKED INNER DOUBLER IAW ERA 516334-14.  DAMAGE CONTAINED QC1974.  REPAIRS DONE IAW ERA 516334-14, REV O.
